MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICK HEMO 13.5FR CATH 45CM; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HICK HEMO 13.5FR CATH 45CM; DIALYSIS CATHETER
Model Number 0600450
Medical Device Problem Codes Defective Component (2292); Device Dislodged or Dislocated (2923); Expulsion (2933); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was not provided, therefore a lot history review was not performed.The sample was not returned for evaluation, therefore the investigation is inconclusive for the reported failure.The definitive root cause is unknown.The device has been labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 600450 dialysis catheter allegedly experienced defective component and dislodgment.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600450 dialysis catheter allegedly failed to adhere to the tissue and resulted in catheter dislodgment.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was not provided, therefore, a lot history review could not be performed.The device was not returned for evaluation, therefore, the investigation is inconclusive for the reported catheter expulsion and failed tissue in-growth.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g3, h6(method, conclusion) h11: b5, g1, h6(device) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICK HEMO 13.5FR CATH 45CM
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V.
blvd montebello #1
parque industrial colonial
reynosa tamaulipas 88780
MX   88780
Manufacturer Contact
judith ludwig
1415 w. 3rd street
tempe, AZ 85281
4803032689
MDR Report Key9200130
Report Number3006260740-2019-03076
Device Sequence Number14217425
Product Code LJS
UDI-Device Identifier00801741037443
UDI-Public(01)00801741037443
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0600450
Device Catalogue Number0600450
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date04/11/2022
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown